Please use this identifier to cite or link to this item: http://elib.vsmu.by/handle/123/7538
Title: Прогнозировании рака шейки матки на основании дискриминантного анализа
Authors: Жукова, Н. П.
Вареник, А. А.
Issue Date: 2006
Publisher: ВГМУ
Citation: Жукова, Н. П. Прогнозировании рака шейки матки на основании дискриминантного анализа / Н. П. Жукова, А. А. Вареник // Охрана материнства и детства. - 2006. - № 1 (7). - С. 112-114.
Description: ШЕЙКИ МАТКИ НОВООБРАЗОВАНИЯ
URI: http://elib.vsmu.by/handle/123/7538
ISSN: 1608-9375
metadata.dc.source: Охрана материнства и детства. - 2006. - № 1 (7)
Appears in Collections:№ 1

Files in This Item:
File Description SizeFormat 
omd_2006_1_112-114.pdf154.83 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.